Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170

      [Search Papers] [Print this List]
    641. M. R. Koushesh,
    The Banach algebra of continous bounded functions with separable support,
    Studia Math. 210(2012), 227-237  [abstract]   
     
    642. S. Beigi,
    Classification of the phases of ID spin chains with commuting Hamiltonians,
    J. Phys. A: Math. Theor. 45(2012), 10pp  [abstract]   
     
    643. H. Emamirad and M. R. Mokhtarzadeh,
    Dirichlet-to-Neumann operator on the perturbed unit disk,
    Electron. J. Differential Equations 2012(2012), 1-6  [abstract]   
     
    644. M. Behboodi (Joint with A. Moadzadeh-Dehkordi),
    On Commutative rings whose prime ideals are direct sum of cyclics,
    Arch. Math. (Brno) 48(2012), 291-299   [abstract]   
     
    645. S. Maghsoudi (Joint with R. Nasr-Isfahani),
    The topological center of weighted semigroup algebras with a strict topology,
    Rocky Mountain J. Math. 42(2012), 979-998  [abstract]   
     
    646. K. Borna and A. Rahimi (Joint with S. Rasoulyar),
    Relative Buchsbaumness of bigraded modules,
    Colloq. Math. 127(2012), 161-172  [abstract]   
     
    647. M. R. Koushesh,
    Connectedness modulo a topological property,
    Topology Appl. 159(2012), 3417-3425  [abstract]   
     
    648. S. Azam and M. Yousofzadeh (Joint with H. Yamane),
    Reflectable bases for affine reflection systems,
    J. Algebra 371(2012), 63-93  [abstract]   
     
    649. S. Tafazolian,
    A note on certain maximal hyperelliptic curves,
    Finite Fields Appl. 18(2012), 1013-1016  [abstract]   
     
    650. A. Fakhari,
    Periodically expansive homoclinic classes,
    J. Dynam. Diff. Eq. (2012), DOI 10.1007/s10884-012-9251-8  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.